# SDR SWIA2018010345395

- Difficulty date: November 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 40,153 hours, 33,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL FWD AND AFT FLOOR SUPPORT CUPS CORRODED. (C-CHECK) RO: 12/31/2018 REMOVED AND REPLACED CORRODED FWD AND AFT FLOOR SUPPORT CUPS ON PASSENGER DOOR LOWER SILL WITH NEW FWD AND AFT FLOOR SUPPORT CUPS IAW SRM.
